A vasoconstrictive nasal decongestant available over the counter (such as Afrin or oxymetazoline) will likely give you some temporary relief of your obstructive symptoms. However, there are a couple of important things that understand...first is that most of these rapid nasal decongestants work by causing the small blood vessels within your nose to constrict (which does decrease swelling), however this is a transient effect. Also it is possible to develop a tolerance to these medications if on them for too long, and then when stopped you can develop a "rebound" phenomenon in which the swelling is even worse then it was originally. For this reason we usually recommend using them for about 3 days straight. A more important question to me is why are you having nasal obstructive symptoms in the first place. There are a multitude of reasons that can be contributing, for instance it could be a structural abnormality that is causing decreased airflow (such as a deviated septum). It could also be an inflammatory process (like allergies). One obvious likely contributor in your particular situation is cigarette smoking. Cigarette smoke is very irritating to the mucosal lining of your nose, and in and of itself could be causing all of your symptoms. I would recommend meeting with an ENT to have your nose examined to determine what the obstruction is. Also I would recommend meeting with a physician that specializes in helping patients with smoking cessation, as this is the best decision that you can make for your overall health, including your nasal obstruction.